# SDR SWAA2022012451067

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767; BS727E RBL13 WL156. MARKED. ; / EVALUATED CRACKED TRACK AT AFT CARGO BAY BS767; BS727E RBL13 WL156. DIMENSIONS L: 0.370' AND THE CRACK EXCEEDS THE DIMENSIONS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 TOOL USED CALIPER ID:ATS2501 DATE DUE 03/2022; [03] VERIFIED CORRECTIVE ACTION 2.; [04] REMOVED CRACKED TRACK FROM AFT CARGO BAY BS 727A TO BS 887 RBL 13 WL156 IAW SRM 51-40-02-0G-0 PARAGRAPH 4. STEP E.); PARAGRAPH 7; D); 6); [05] LOCATED AND DRILLED NEW TRACK BS 727-887; RBL 13 IAW SRM 51-40-05; DWG# 146A7500. REQUEST OK TO INSTALL.; [06] REQUEST OK TO INSTALL TRACK BS 727-755; AND 755-887; RBL 13.; [07] LOCATED AND DRILLED TRACK SPLICE ANGLE B/N BS 747-767; RBL 13 IAW SRM 53-00-53-2R-3 FIG 203.A.] HFEC INSPECTED TRIMMED EDGES OF TRACK SECTIONS PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID N500 IS000450.;[13] INSTALLED TRACK SPLICE B/N BS 747-767; RBL 13 IAW SRM 53-00-53-2R-3 FIG 203. INSTALLED ACB TRACK BS 727-887 RBL 13 IAW SRM 51-40-02; DWG# 146A7500.; [14] UPDATED MEASUREMENTS; [15] UPDATED MEASUREMENTS; [16] VERIFIED INSTALLED TRACK SPLICE B/N BS 747-767; RBL 13 IAW SRM 53-00-53-2R-3 FIG 203.  INSTALLED ACB TRACK BS 727-887 RBL 13 IAW SRM 51-40-02; DWG# 146A7500.; [17] VERIFIED INSTALLED TRACK SPLICE B/N BS 747-767; RBL 13 IAW SRM 53-00-53-2R-3 FIG 203.  INSTALLED ACB TRACK BS 727-887 RBL 13 IAW SRM 51-40-02; DWG# 146A7500.
